A 23-year-old female asked:
Mild diarrhea/nausea about 14 hours after taking junel fe 1/20 birth control pills.. will this mess with effectiveness? have been on the pills for one week..?
1 doctor answer • 1 doctor weighed in
Dr. James Fergusonanswered
Pediatrics 48 years experience
No: The medication is absorbed in the upper small intestine within the 1st few hours. Your loose poop was from more than ten feet further down the digestive tract.
Created for people with ongoing healthcare needs but benefits everyone.
45 viewsAnswered >2 years ago
Last updated Sep 10, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.